MathSciNet Relay Station
MathSciNet bibliographic data
MR372866 57A20 (54F40)
Fathi, A.; Visetti, Y. M. A reduction of the fundamental conjecture about locally compact ${\rm ANR}$'s. Proc. Amer. Math. Soc. 49 (1975), 446–448.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement